American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55R05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Alexander Dranishnikov. The topological complexity and the homotopy cofiber of the diagonal map for non-orientable surfaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Cornel Pintea. Closed sets which are not $CS^{\infty}$-critical. Proc. Amer. Math. Soc. 133 (2005) 923-930. MR 2113945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] James P. Lin. Indecomposables of multiplicative fibrations. Proc. Amer. Math. Soc. 132 (2004) 2793-2797. MR 2054806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Maxence Cuvilliez and Barry Jessup. The rational LS-category of $k$-trivial fibrations. Proc. Amer. Math. Soc. 131 (2003) 2223-2233. MR 1963771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yeon Soo Yoon. Lifting Gottlieb sets and duality . Proc. Amer. Math. Soc. 119 (1993) 1315-1321. MR 1184089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carlos Broto. Thom modules and mod $p$ spherical fibrations . Proc. Amer. Math. Soc. 114 (1992) 1131-1137. MR 1065084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Juan M. Alonso. Fibrations that are cofibrations. II . Proc. Amer. Math. Soc. 105 (1989) 486-490. MR 977927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Donald W. Barnes. The simplicial bundle of a CW fibration . Proc. Amer. Math. Soc. 101 (1987) 559-562. MR 908669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John Oprea. Decomposition theorems in rational homotopy theory . Proc. Amer. Math. Soc. 96 (1986) 505-512. MR 822450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mark Steinberger and James West. Covering homotopy properties of maps between C.W. complexes or ANRs . Proc. Amer. Math. Soc. 92 (1984) 573-577. MR 760948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. L. Noakes. Fibrations and homotopy type . Proc. Amer. Math. Soc. 90 (1984) 619-630. MR 733417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Daniel H. Gottlieb. Transfers, centers, and group cohomology . Proc. Amer. Math. Soc. 89 (1983) 157-162. MR 706532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Willi Meier. On fibre inclusions and K\"ahler manifolds . Proc. Amer. Math. Soc. 88 (1983) 173-176. MR 691303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] C. Morgan. Characterizations of $\mathcal{F}$-fibrations . Proc. Amer. Math. Soc. 88 (1983) 169-172. MR 691302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Juan M. Alonso. Fibrations that are cofibrations . Proc. Amer. Math. Soc. 87 (1983) 749-753. MR 687656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Howard J. Marcum and Duane Randall. The homotopy Thom class of a spherical fibration . Proc. Amer. Math. Soc. 80 (1980) 353-358. MR 577773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Daniel Henry Gottlieb. Poincar\'e duality and fibrations . Proc. Amer. Math. Soc. 76 (1979) 148-150. MR 534407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia